Hi Michael, Yes, Thanks for asking. As far as I know you can use your tablet, whether it’s an Android or an Apple IOS / iPad. I would strongly recommend going with the Platinum Level Membership so you can download the videos to your tablet and watch them without the need for a steady wifi connection, though – And I can’t promise that the videos will play at all if you go with the Gold Level Membership. You will need to make sure you have Flash or some kind of app installed that makes Flash videos playable on your Samsung.
i recently went for a healthcheckup &was found that my vit b12 level was other parameters are normal. The doc. recommended hydrxocobalamin shots 1000mcg everyday for a week followed by once a week for a monthand thereafter once a taking these shots for a week ,i started having an upset tummy for no reason .I consulted the doc . who said that it could’nt be side effect of b12 bcoz it,s been a week that you have been taking it and it should have appeared immediately. I am also short of breath when i exercise these you analyse this and the side effects appear immediately or could appear after a week or later?
Hey Dave, I’ve been there and empathize. Everyone is different and I’m not a PT, so I’m hesitant to give advice… What worked for me was (1) cut out tennis for 2 weeks (painful, but I knew it was necessary) (2) spend 5 minutes a day doing 3 sets of 15 repetitions with about a minute rest between each set. Also, the red bar is very high tension– you may want to try the green. As I mentioned in my post above, it took about 10 days to suddenly feel like things were getting better. So be patient. Above all, avoid whatever activity is exacerbating it. And if you have a 1-H backhand, go find a technical pro to video and analyze your technique: in the vast majority of cases of tennis elbow in players (including in my case several years ago), 1-H backhand technique issues are the culprit. Good luck! .